Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1596 Publications
1995 | Conference Paper | LibreCat-ID: 40209
Convolution algebras which are not necessarily positivity-preserving
M. Rösler, in: Applications of Hypergroups and Related Measure Algebras, American Mathematical Society, Providence, Rhode Island, 1995, pp. 299–318.
LibreCat
| DOI
M. Rösler, in: Applications of Hypergroups and Related Measure Algebras, American Mathematical Society, Providence, Rhode Island, 1995, pp. 299–318.
1995 | Journal Article | LibreCat-ID: 40207
Trigonometric convolution structures on Z derived from Jacobi polynomials
M. Rösler, Journal of Computational and Applied Mathematics 65 (1995) 357–368.
LibreCat
| DOI
M. Rösler, Journal of Computational and Applied Mathematics 65 (1995) 357–368.
1995 | Journal Article | LibreCat-ID: 40208
On the dual of a commutative signed hypergroup
M. Rösler, Manuscripta Mathematica 88 (1995) 147–163.
LibreCat
| DOI
M. Rösler, Manuscripta Mathematica 88 (1995) 147–163.
1995 | Mastersthesis | LibreCat-ID: 42808
Über die Berechnung von Teilkörpern algebraischer Zahlkörper (Diplomarbeit)
J. Klüners, Über Die Berechnung von Teilkörpern Algebraischer Zahlkörper (Diplomarbeit), TU Berlin, 1995.
LibreCat
| Files available
J. Klüners, Über Die Berechnung von Teilkörpern Algebraischer Zahlkörper (Diplomarbeit), TU Berlin, 1995.
1994 | Journal Article | LibreCat-ID: 16541
Generic movement of eigenvalues for equivariant self-adjoint matrices
M. Dellnitz, I. Melbourne, Journal of Computational and Applied Mathematics (1994) 249–259.
LibreCat
| DOI
M. Dellnitz, I. Melbourne, Journal of Computational and Applied Mathematics (1994) 249–259.
1994 | Book Chapter | LibreCat-ID: 16544
Eigenvalue Movement for a Class of Reversible Hamiltonian Systems with Three Degrees of Freedom
M. Dellnitz, J. Scheurle, in: Dynamics, Bifurcation and Symmetry, Dordrecht, 1994.
LibreCat
| DOI
M. Dellnitz, J. Scheurle, in: Dynamics, Bifurcation and Symmetry, Dordrecht, 1994.
1994 | Book Chapter | LibreCat-ID: 16549
Symmetry of Attractors and the Karhunen-Loève Decomposition
M. Dellnitz, M. Golubitsky, M. Nicol, in: Trends and Perspectives in Applied Mathematics, New York, NY, 1994.
LibreCat
| DOI
M. Dellnitz, M. Golubitsky, M. Nicol, in: Trends and Perspectives in Applied Mathematics, New York, NY, 1994.
1994 | Journal Article | LibreCat-ID: 17014
Collisions of chaotic attractors
M. Dellnitz, Schlaglichter Der Forschung: Zum 75. Jahrestag Der Universität Hamburg (1994) 411–428.
LibreCat
M. Dellnitz, Schlaglichter Der Forschung: Zum 75. Jahrestag Der Universität Hamburg (1994) 411–428.
1994 | Book Chapter | LibreCat-ID: 51481
Poisson Lie Groups and Non-LInear Convexity Theorems
J. Hilgert, K.-H. Neeb, in: H.D. Doebner, et al. (Eds.), Generalized Symmetries in Physics, World Scientifi, Singapore, 1994.
LibreCat
J. Hilgert, K.-H. Neeb, in: H.D. Doebner, et al. (Eds.), Generalized Symmetries in Physics, World Scientifi, Singapore, 1994.
1994 | Book Chapter | LibreCat-ID: 51482
Radon Transform on Halfplanes via Group Theory
J. Hilgert, in: E.A. Tanner, R. Wilson (Eds.), Non-Compact Lie Groups and Some of Their Applcations, KLuwer, Dordrecht, 1994.
LibreCat
J. Hilgert, in: E.A. Tanner, R. Wilson (Eds.), Non-Compact Lie Groups and Some of Their Applcations, KLuwer, Dordrecht, 1994.
1994 | Book Chapter | LibreCat-ID: 51480
A General Setting for Wiener-Hopf Operators
J. Hilgert, K.-H. Neeb, in: S.G. Gindikin, P. Michor (Eds.), 75 Years of Radon Transform, International Press, Boston, 1994.
LibreCat
J. Hilgert, K.-H. Neeb, in: S.G. Gindikin, P. Michor (Eds.), 75 Years of Radon Transform, International Press, Boston, 1994.
1994 | Journal Article | LibreCat-ID: 51438
The Geometry of Nilpotent Coadjoint Orbits of Convex Type in Hermitian Lie Algebras
J. Hilgert, K.-H. Neeb, B. Orsted, J. Lie Theory 4 (1994) 47–97.
LibreCat
J. Hilgert, K.-H. Neeb, B. Orsted, J. Lie Theory 4 (1994) 47–97.
1994 | Journal Article | LibreCat-ID: 51439
Spherical Functions on Ordered Symmetric Spaces
J. Hilgert, J. Faraut, G. Ólafsson, Ann. Inst. Fourier 44 (1994) 927–965.
LibreCat
J. Hilgert, J. Faraut, G. Ólafsson, Ann. Inst. Fourier 44 (1994) 927–965.
1994 | Journal Article | LibreCat-ID: 51440
Symplectic Convexity Theorems and Coadjoint Orbits
J. Hilgert, K.-H. Neeb, W. Plank, Compositio Math. 94 (1994) 129–180.
LibreCat
J. Hilgert, K.-H. Neeb, W. Plank, Compositio Math. 94 (1994) 129–180.
1994 | Journal Article | LibreCat-ID: 51441
A Convexity Theorems for Boundaries of Ordered Symmetric Spaces
J. Hilgert, Canad. J. Math. 46 (1994) 746–757.
LibreCat
J. Hilgert, Canad. J. Math. 46 (1994) 746–757.
1994 | Book Review | LibreCat-ID: 51596
Leptin, H. und J. Ludwig. Unitary Representation Theory of Exponential Lie Groups (De Gruyter, Berlin, 1994)
J. Hilgert, Zentralblatt Für Math. (1994).
LibreCat
J. Hilgert, Zentralblatt Für Math. (1994).
1993 | Journal Article | LibreCat-ID: 16518
Detecting the symmetry of attractors
E. Barany, M. Dellnitz, M. Golubitsky, Physica D: Nonlinear Phenomena (1993) 66–87.
LibreCat
| DOI
E. Barany, M. Dellnitz, M. Golubitsky, Physica D: Nonlinear Phenomena (1993) 66–87.
1993 | Journal Article | LibreCat-ID: 16633
Normal forms for linear Hamiltonian vector fields commuting with the action of a compact Lie group
I. Melbourne, M. Dellnitz, Mathematical Proceedings of the Cambridge Philosophical Society (1993) 235–268.
LibreCat
| DOI
I. Melbourne, M. Dellnitz, Mathematical Proceedings of the Cambridge Philosophical Society (1993) 235–268.
1993 | Journal Article | LibreCat-ID: 16634
The structure of symmetric attractors
I. Melbourne, M. Dellnitz, M. Golubitsky, Archive for Rational Mechanics and Analysis (1993) 75–98.
LibreCat
| DOI
I. Melbourne, M. Dellnitz, M. Golubitsky, Archive for Rational Mechanics and Analysis (1993) 75–98.
1993 | Journal Article | LibreCat-ID: 17013
The equivariant Darboux theorem
M. Dellnitz, Lectures in Applied Mathematics 29 (1993) 163–169.
LibreCat
M. Dellnitz, Lectures in Applied Mathematics 29 (1993) 163–169.